# SDR SWAA076241

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 66,163 hours, 55,196 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 61162
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY/DIVERSION.  NR 2 ENGINE ROLLED BACK AND SHUTDOWN, RESTARTED NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE SPAR VALVE PER MM.
